EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
132-32-52 |
| Medical Device Problem Codes |
Crack (1135); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377)
| Date of Event |
02/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 101 months after a total replacement procedure, the patient underwent a revision procedure to address prosthesis wear, osteolysis.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: d4: udi, g4: 510k.The following sections were corrected: h6.The most likely underlying cause for the revision reported is a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.